Ryuichi Fujita
AuthID: R-00H-24K
21
TITLE: Analytical solutions of bound timelike geodesic orbits in Kerr spacetime Full Text
AUTHORS: Fujita, R; Hikida, W;
PUBLISHED: 2009, SOURCE: Classical and Quantum Gravity, VOLUME: 26, ISSUE: 13
AUTHORS: Fujita, R; Hikida, W;
PUBLISHED: 2009, SOURCE: Classical and Quantum Gravity, VOLUME: 26, ISSUE: 13
22
TITLE: An efficient numerical method for computing gravitational waves induced by a particle moving on eccentric inclined orbits around a Kerr black hole
AUTHORS: Fujita, R; Hikida, W; Tagoshi, H;
PUBLISHED: 2009, SOURCE: Progress of Theoretical Physics, VOLUME: 121, ISSUE: 4
AUTHORS: Fujita, R; Hikida, W; Tagoshi, H;
PUBLISHED: 2009, SOURCE: Progress of Theoretical Physics, VOLUME: 121, ISSUE: 4
23
TITLE: New numerical methods to evaluate homogeneous solutions of the Teukolsky equation. II - Solutions of the continued fraction equation
AUTHORS: Ryuichi Fujita; Hideyuki Tagoshi;
PUBLISHED: 2005, SOURCE: Progress of Theoretical Physics, VOLUME: 113, ISSUE: 6
AUTHORS: Ryuichi Fujita; Hideyuki Tagoshi;
PUBLISHED: 2005, SOURCE: Progress of Theoretical Physics, VOLUME: 113, ISSUE: 6
24
TITLE: New numerical methods to evaluate homogeneous solutions of the teukolsky equation
AUTHORS: Ryuichi Fujita; Hideyuki Tagoshi;
PUBLISHED: 2004, SOURCE: Progress of Theoretical Physics, VOLUME: 112, ISSUE: 3
AUTHORS: Ryuichi Fujita; Hideyuki Tagoshi;
PUBLISHED: 2004, SOURCE: Progress of Theoretical Physics, VOLUME: 112, ISSUE: 3